# SDR EY2R9600054

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 35BEECH
- Propeller: Mcauly 3A32C76
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4211C76
- Condition: Cracked
- Location: Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB BLADE SOCKET CRACKED
